# SDR SIMA20150521012

- Difficulty date: May 21, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 30,109 hours, 21,533 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Bracket
- Part number: CC670122952
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ANTI-ICE TELESCOPIC DUCT CLOSING PLATE HAS LOOSE MOUNT SCREWS & IS CRACKED 1/4 INCH.  R & R RT WING ANTI-ICE TELESCOPIC DUCT PLATE INTERNAL BRACKET IAW SRM 51-42-00.
